Advertisement

Functional Analysis and Its Applications

, Volume 44, Issue 1, pp 76–80 | Cite as

Schwartz Kernel asymptotics and regularized traces of diffusion semigroups

  • S. A. StepinEmail author
Article

Abstract

The relationship between the parametrix of a diffusion type parabolic equation and the path integral representation of its fundamental solution provides an approach to computing the coefficients in the asymptotic expansion of the diffusion kernel constructively. The upper and lower bounds obtained in this paper for the regularized trace of the corresponding evolution semigroup strengthen and supplement the estimates which can be established by other methods.

Key words

Key words diffusion semigroup short-time asymptotics regularized trace parametrix Feynman-Kac formula 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Hadamard, Lectures on Cauchy’s Problem in Linear Partial Differential Equations, Dover Publ., New York, 1952.zbMATHGoogle Scholar
  2. [2]
    V. S. Buslaev, Probl. Matem. Fiz., 1966, No. 1, 82–101.zbMATHMathSciNetGoogle Scholar
  3. [3]
    S. Agmon and Y. Kannai, Israel J. Math., 5 (1967), 1–30.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    A. A. Arsen’ev, Zhurnal Vychisl. Matem. i Mat. Fiz., 7:6 (1967), 1298–1319.zbMATHMathSciNetGoogle Scholar
  5. [5]
    V. S. Buslaev, Problemy Matem. Phiz., 1967, No. 2, 85–107.zbMATHMathSciNetGoogle Scholar
  6. [6]
    V. M. Babich and Yu. O. Rapoport, Problemy Matem. Phiz., 1974, No. 7, 21–38.Google Scholar
  7. [7]
    Y. Kannai, Commun. Partial Differ. Equations, 2:8 (1977), 781–830.CrossRefMathSciNetGoogle Scholar
  8. [8]
    Y. Colin de Verdier, Ann. Sci. Ecole Norm. Sup. (4), 14:1 (1981), 27–39.MathSciNetGoogle Scholar
  9. [9]
    D. R. Yafaev, Funkts. Anal. Prilozhen., 41:3 (2007), 60–83; English transl.: Functional Anal. Appl., 41:3 (2007), 217–236.MathSciNetGoogle Scholar
  10. [10]
    V. A. Sadovnichii and V. E. Podol’skii, Uspekhi Mat. Nauk, 61:5 (2006), 89–156; English transl.: Russian Math. Surveys, 61:5 (2006), 885–953.MathSciNetGoogle Scholar
  11. [11]
    B. Simon, Functional Integration and Quantum Physics, Academic Press, New York-London, 1979.zbMATHGoogle Scholar
  12. [12]
    S. A. Molchanov, Uspekhi Mat. Nauk, 30:1 (1975), 3–59; English transl.: Russian Math. Surveys, 30:1 (1975), 1–63.zbMATHMathSciNetGoogle Scholar
  13. [13]
    M. Hitrik and I. Polterovich, J. London Math. Soc, 68:2 (2003), 402–418.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    M. Sh. Birman and M. G. Krein, Dokl. Akad. Nauk SSSR, 144:3 (1962), 475–478.MathSciNetGoogle Scholar
  15. [15]
    A. Sá Barreto and M. Zworski, Comm. Pure Appl. Math., 49 (1996), 1271–1280.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    E. Lieb, Bull. Amer. Math. Soc, 82:5 (1976), 751–753.zbMATHCrossRefMathSciNetGoogle Scholar
  17. [17]
    M. Sh. Birman and V. A. Sloushch, Funkts. Anal. Prilozhen., 43:3 (2009), 26–32; English transl.: Functional Anal. Appl., 43:3 (2009), 184–189.MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.M. V. Lomonosov Moscow State UniversityMoscowRussia
  2. 2.University of BialystokMoscowRussia

Personalised recommendations